RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malyugin, Sergei Artem'evich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 26

Number of views:
This page:1267
Abstract pages:5075
Full texts:1652
References:424
Head Scientist Researcher
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 14.02.1951
E-mail: ,
Keywords: ordered linear spaces; vector lattices; majorized operators; Radon measures; quasi-Radon measures; projective limit of mesures; vector-valued moment problem; lifting of measures; perfect binary codes; nonsystematic codes; enumeration of codes.
   
Main publications:
  1. Musraev A. G., Malyugin S. A., “O proektivnom predele vektornykh mer”, Dokl. AN SSSR, 307:2 (1989), 273–276
  2. Malyugin S. A., “Kvaziradonovy mery”, Sib. mat. zhurnal, 32:5 (1991), 101–111  mathscinet  zmath
  3. Malyugin S. A., “O perechislenii sovershennykh dvoichnykh kodov dliny 15”, Diskr. analiz i issled. operatsii, ceriya 2, 6:2 (1999), 48–73  mathscinet  zmath
  4. Malyugin S. A., “O kriterii nesistematichnosti sovershennykh dvoichnykh kodov”, Dokl. RAN, 375:1 (2000), 13–16  mathscinet  zmath
  5. Malyugin S. A., “O liftinge kvaziradonovykh mer”, Sib. mat. zhurnal, 42:2 (2001), 407–413  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person17635
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226029

Publications in Math-Net.Ru
2019
1. S. A. Malyugin, “Systematic and nonsystematic perfect codes of infinite length over finite fields”, Sib. Èlektron. Mat. Izv., 16 (2019),  1732–1751  mathnet
2017
2. S. A. Malyugin, “Perfect binary codes of infinite length”, Diskretn. Anal. Issled. Oper., 24:2 (2017),  53–67  mathnet  elib; J. Appl. Industr. Math., 11:2 (2017), 227–235  scopus
3. S. A. Malyugin, “Perfect binary codes of infinite length with complete system of triples”, Sib. Èlektron. Mat. Izv., 14 (2017),  877–888  mathnet
2015
4. S. A. Malyugin, “Affine $3$-nonsystematic perfect codes of length 15”, Diskretn. Anal. Issled. Oper., 22:1 (2015),  32–50  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:2 (2015), 251–262
5. S. A. Malyugin, “Perfect binary codes of infinite length”, Prikl. Diskr. Mat. Suppl., 2015, 8,  117–120  mathnet
2014
6. S. A. Malyugin, “Affine $3$-nonsystematic codes”, Diskretn. Anal. Issled. Oper., 21:4 (2014),  54–61  mathnet  mathscinet; J. Appl. Industr. Math., 8:4 (2014), 552–556
2012
7. S. A. Malyugin, “Affine nonsystematic codes”, Diskretn. Anal. Issled. Oper., 19:4 (2012),  73–85  mathnet  mathscinet; J. Appl. Industr. Math., 6:4 (2012), 451–459
2009
8. S. A. Malyugin, “On nonsystematic perfect codes over finite fields”, Diskretn. Anal. Issled. Oper., 16:1 (2009),  44–63  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 4:2 (2010), 218–230  scopus
2006
9. S. A. Malyugin, “On enumeration of nonequivalent perfect binary codes of length 15 and rank 15”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:1 (2006),  77–98  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:1 (2007), 77–89  scopus
2002
10. S. A. Malyugin, A. M. Romanov, “On partitions of Hamming codes into disjoint components”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:1 (2002),  42–48  mathnet  mathscinet  zmath
11. A. G. Kusraev, S. A. Malyugin, “On the representation theorems of A. D. Aleksandrov and A. A. Markov for dominated operators”, Vladikavkaz. Mat. Zh., 4:3 (2002),  34–49  mathnet  mathscinet  zmath
2001
12. S. A. Malyugin, “Nonsystematic perfect binary codes”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:1 (2001),  55–76  mathnet  mathscinet  zmath
13. S. A. Malyugin, “On lifting quasi-Radon measures”, Sibirsk. Mat. Zh., 42:2 (2001),  407–413  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 348–352  isi
2000
14. S. A. Malyugin, “On the order of the automorphism group of perfect binary codes”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000),  91–100  mathnet  mathscinet  zmath
1999
15. S. A. Malyugin, “On a lower bound for the number of perfect binary codes”, Diskretn. Anal. Issled. Oper., Ser. 1, 6:4 (1999),  44–48  mathnet  mathscinet  zmath
16. S. A. Malyugin, “Enumeration of perfect binary codes of length 15”, Diskretn. Anal. Issled. Oper., Ser. 2, 6:2 (1999),  48–73  mathnet  mathscinet  zmath
17. A. G. Kusraev, S. A. Malyugin, “The Stieltjes moment problem in vector lattices”, Vladikavkaz. Mat. Zh., 1:1 (1999),  37–42  mathnet  mathscinet  zmath
1996
18. S. A. Malyugin, “Inequalities for majorizable mappings”, Sibirsk. Mat. Zh., 37:6 (1996),  1350–1355  mathnet  mathscinet  zmath; Siberian Math. J., 37:6 (1996), 1184–1188  isi
1994
19. A. G. Kusraev, S. A. Malyugin, “On the Fourier transform of dominated mappings”, Sibirsk. Mat. Zh., 35:6 (1994),  1287–1304  mathnet  mathscinet  zmath; Siberian Math. J., 35:6 (1994), 1141–1156  isi
1993
20. S. A. Malyugin, “The moment problem in $K_\sigma$-space”, Sibirsk. Mat. Zh., 34:2 (1993),  110–120  mathnet  mathscinet  zmath; Siberian Math. J., 34:2 (1993), 297–306  isi
1990
21. A. G. Kusraev, S. A. Malyugin, “Extensions of finitely additive measures”, Mat. Zametki, 48:1 (1990),  56–60  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 658–661  isi
1988
22. S. A. Malyugin, “Extremal extension of a finitely additive measure”, Mat. Zametki, 43:1 (1988),  25–30  mathnet  mathscinet  zmath; Math. Notes, 43:1 (1988), 16–19  isi
1983
23. S. A. Malyugin, “Sharp estimates of norms in $C$ of orthogonal projection onto subspaces of polygons”, Mat. Zametki, 33:5 (1983),  689–699  mathnet  mathscinet  zmath; Math. Notes, 33:5 (1983), 355–361  isi
1982
24. S. A. Malyugin, “On Gleason's theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 8,  50–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:8 (1982), 58–60
1979
25. S. A. Malyugin, “Topology of covering sets and the continuous extension of outer measures”, Mat. Zametki, 26:2 (1979),  285–292  mathnet  mathscinet  zmath; Math. Notes, 26:2 (1979), 634–637  isi
1978
26. S. A. Malyugin, “Functions with a constant integral on congruent cubes”, Mat. Zametki, 24:3 (1978),  339–341  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 682–683

2013
27. S. K. Vodop'yanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoly Georgievich Kusraev is 60”, Sib. Èlektron. Mat. Izv., 10 (2013),  13–29  mathnet
28. S. K. Vodop'yanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatolii Georgievich Kusraev (on the occasion of his 60th anniversary)”, Vladikavkaz. Mat. Zh., 15:1 (2013),  90–97  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020